Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. P Eneyasivan

General Physician, Chennai

Book Appointment
Call Doctor
Dr. P Eneyasivan General Physician, Chennai
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Hello and thank you for visiting my Lybrate profile! I want to let you know that here at my office my staff and I will do our best to make you comfortable. I strongly believe in ethics; a......more
Hello and thank you for visiting my Lybrate profile! I want to let you know that here at my office my staff and I will do our best to make you comfortable. I strongly believe in ethics; as a health provider being ethical is not just a remembered value, but a strongly observed one.
More about Dr. P Eneyasivan
Dr. P Eneyasivan is a renowned General Physician in Kilpauk, Chennai. You can meet Dr. P Eneyasivan personally at AKN clinic in Kilpauk, Chennai. You can book an instant appointment online with Dr. P Eneyasivan on Lybrate.com.

Lybrate.com has an excellent community of General Physicians in India. You will find General Physicians with more than 36 years of experience on Lybrate.com. You can find General Physicians online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. P Eneyasivan

AKN clinic

125/36, A.K Samy Nagar, 9th St, Kilpauk, Chennai - 600010, ChennaiChennai Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. P Eneyasivan

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I have a pain on my body and also in my head, sir what should I do? Please help me.

MBBS, MBA (Healthcare)
General Physician, Delhi
I have a pain on my body and also in my head, sir what should I do? Please help me.
take crocin pain relief one sos. check your BP. check your eye sight . take healthy diet. take rest and proper sleep. consult if not ok.
Submit FeedbackFeedback

I will masturbate every day if not my pennis will be standing often and often there is any problem in it.

DHMS (Hons.)
Homeopath, Patna
I will masturbate every day if not my pennis will be standing often and often there is any problem in it.
Hello, Tk, plenty of water to hydrate your body. Go for meditation to calm nerve to check your urge for masturbation. Your diet be simple, non-irrtant, easily digestible on time. Avoid, junk food, alcohol. Nicotine & caffeine, watching porn. Tk, Homoeo medicine:@ Iodinum 30-6 pills, thrice. Tk, care.
2 people found this helpful
Submit FeedbackFeedback

I am 23 years old. My weight is around 90 kgs. What are the tips to reduce my weight as it creating a huge problem while having sex. Penis also not getting erected some times.

MBBS
General Physician, Chandigarh
I am 23 years old. My weight is around 90 kgs. What are the tips to reduce my weight as it creating a huge problem wh...
You focus on reducing weight by doing vigorous exercises and taking diet precautions your calories intake should be less than your calories burnt you can get the calories chart on internet once your weight comes under control your sexual problem will also get solved on its own
3 people found this helpful
Submit FeedbackFeedback

I am feeling very tired and I have very high fever I thought that I have typhoid so tell me the symptoms of typhoid.

BAMS
Ayurveda, Bangalore
I am feeling very tired and I have very high fever I thought that I have typhoid so tell me the symptoms of typhoid.
Hi, The symptoms of typhoid are as follows: - prolonged pyrexia, usually remittent - headache - abdominal distension - constipation followed by loose motions - malaise - vomitting - dry coated tongue -bradycardia - enlargement of liver and spleen. The duration of the illness is usually about four weeks but may remain for eight weeks or more if untreated.
Submit FeedbackFeedback

I had irregular periods. My doctor prescribed Me regestrone for three days. I got my period. During that time I was also given some antibiotics like microdox lbx. My period started on 12th and ended on 18th but I have been having continuous spotting till now (24th). The blood is brownish (kind of like the blood at the end of a period cycle). So far it had been very little but today I experienced a heavier discharge of dark, sludgy blood. My reports show that I didn't have either viral, parasite or fungal infections. Basically infection was "sterile" according to my doctor and therefore she decided to put me on broad spectrum antibiotics. Why am I experiencing this bleeding? How can I stop it? Is this dangerous? My doctor will not give me clear answers over the phone and I'm traveling. Please help me.

MBBS, DGO, DNB (Obstetrics and Gynecology)
Gynaecologist, Chennai
I had irregular periods. My doctor prescribed Me regestrone for three days. I got my period. During that time I was a...
Hi,In irregular periods,when the periods get delayed your uterus lining will get thickened.And when you get bleeding it will shed out for longer time.Do an USG scan of pelvis and look for thickness of endometrium.Please restart regesteroneIn once a day and continue for 15days .Then stop it .when you get periods again you can restart RegesteroneIn from 5 th day and continue for 21 days.This will regularise your cycle.If you need a detailed consultation please revert back to me.
2 people found this helpful
Submit FeedbackFeedback

I am 26 year old. I have frequent headaches and I wear spectacles (cylindrical axis) with eye power 3 in both eyes. I have been wearing cylindrical axis only for one year. Before that I was wearing spectacles for around 10 years. I am unable to work when headache is there and hence I take tablets like crocin. Could the headache be due to change in eye power or cylindrical axis?

MBBS, MS - Ophthalmology
Ophthalmologist, Delhi
You should get a neurological consultation for your headache, as if you using glasses (with correct power) should reduce your headache. If its not reduced by use of glasses, other cause might be neurological.
Submit FeedbackFeedback

Hi doctor I have diabetes and fasting 142 and after lunch I checked that was 232 and I am very shocked and I am scared and I don't want to take medicine so please tell me what we do.

MBBS, DNB (General Medicine)
Endocrinologist, Delhi
Hi doctor I have diabetes and fasting 142 and after lunch I checked that was 232 and I am very shocked and I am scare...
There is hardly need to be shocked or scared. Today every 11th person in the World and every 7th person in India is suffering from Diabetes. As per the official Report of NRHM- India has recorded 79 Million Diabetes patient at the end of year 2014. As per the Report of WHO India has Maximum number of Diabetes Cases China is on 2nd and USA at 3rd place in this regard. So please don't be shocked. Secondly, if you intend to keep your diabetes uncontrolled - then only you need to be scared. If you intend to keep it under control- there is nothing to fear. If you don't want medicine then try exercise and strict diet control. Keep monitoring your sugar levels. If they come out controlled - its fine. If they don't - there is no reason why you should avoid medicines. Medicines are meant to make you better! Why avoid them.
Submit FeedbackFeedback

One point at upper side of sternum pains a lot when I press it with a little force. Can you tell what is it and how can I get rid of it?

MBBS
General Physician, Cuttack
One point at upper side of sternum pains a lot when I press it with a little force. Can you tell what is it and how c...
1.Take crocin 500mg one tablet sos after food upto a maximum of 3 tablets daily 2.Apply volini gel twice daily 3.Give warm compress locally 4. Take rest 5.Consult doctor,if no relief
Submit FeedbackFeedback

I have experienced pain in neck when using helmet when riding two wheelers. What could be the reason.

BAMS
Ayurveda, Bangalore
I have experienced pain in neck when using helmet when riding two wheelers. What could be the reason.
Hi, Sometimes heavy helmets on the head for long duration streches the muscles of the neck and causes neck pain. Therefore try to use light weight helmets.
Submit FeedbackFeedback

From past two weeks my back head is little heavy. I am taking measures capsules from 12 days. I sleep well after taking this capsules at night. Is this problem due to diabetes? Or for doing computer work too much? Or due to rainy season? I want suggestion for this.

BHMS
Homeopath, Secunderabad
From past two weeks my back head is little heavy. I am taking measures capsules from 12 days. I sleep well after taki...
It is difficult to judge as it is too general a symptom. If you feel better after change in diet and minor adjustments then do not worry. Please do go for a routine check up with a doctor and check for blood sugar and certain other tests like CBC, ESR, Thyroid tests, urine routine etc. Let the doctor take a detailed case history and advise accordingly. You can revert with the reports for further clarification.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

91%
(182 ratings)

Dr. Vijayaraghavan P

MBBS, M.D.(Gen.Medicine)
General Physician
Medshine Multispecialty Clinic, 
300 at clinic
Book Appointment

Dr. Mohamed Liaqath Hussain

MBBS, Post Graduate Diploma in Diabetology (PGDD)
General Physician
SIDCO Poly Clinic, 
150 at clinic
Book Appointment